1-Dimensional Orbits in Flat Projective Planes.
Mathematische Zeitschrift, Tome 122 (1971), pp. 117-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171588,
author = {Hansjoachim Groh},
title = {1-Dimensional {Orbits} in {Flat} {Projective} {Planes.}},
journal = {Mathematische Zeitschrift},
pages = {117--124},
year = {1971},
volume = {122},
zbl = {0207.19503},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171588/}
}
Hansjoachim Groh. 1-Dimensional Orbits in Flat Projective Planes.. Mathematische Zeitschrift, Tome 122 (1971), pp. 117-124. http://geodesic.mathdoc.fr/item/MZ_1971__122_171588/